Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the depo-provera injection since september, my last injection was in november, i was due to go back and have another one on the 14th of february but as me and my boyfriend split up i no longer needed to be on it. since september i have been bleeding and have been to the clinic and had 2 chlamidia tests, both proven clear, and i have been told by a few people/doctors that it is a symptom of the depo-provera injection. the bleeding was supposed to have stopped about two weeks after i came off the injection, yet it hasn't stopped.. does anyone have any idea what it could be because of & how to stop it? :) me and my boyfriend are now back together and are both sick of the bleeding.. help!!

Loading...

It sounds like your body just may need a little more time to adjust to coming off Depo (even though it may be SOOPER frustrating, I know)..!
Reply

Loading...